Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 41, NWS Jackson, MS

January 10, 2008Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 10, 2008, 4:06 PM CST for Lamar County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2008, 4:06 PM CST (22:06 UTC)
Expired
Jan 10, 2008, 4:26 PM CST
In force
20 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 11:33 AM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
600 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 102206
SVRJAN
MSC073-102245-
/O.NEW.KJAN.SV.W.0041.080110T2206Z-080110T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CST THU JAN 10 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 445 PM CST

* AT 406 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTHWEST OF SUMRALL...OR ABOUT 11 MILES EAST OF COLUMBIA...
  AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF SUMRALL BY 415 PM CST...
  WEST HATTIESBURG BY 425 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3116 8961 3122 8966 3134 8964 3136 8966
      3146 8951 3144 8945 3137 8944 3134 8935
      3131 8934
TIME...MOT...LOC 2206Z 234DEG 35KT 3129 8959

$$

OLB
1 follow-up statement
000 
WWUS54 KJAN 102226
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CST THU JAN 10 2008

MSC073-102236-
/O.CAN.KJAN.SV.W.0041.000000T0000Z-080110T2245Z/
LAMAR MS-
426 PM CST THU JAN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAMAR COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3116 8961 3122 8966 3134 8964 3136 8966
      3146 8951 3144 8945 3137 8944 3134 8935
      3131 8934
TIME...MOT...LOC 2226Z 234DEG 35KT 3140 8941

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 3:35 PM CST, 31 minutes earlier.

Area forecast discussion, Jan 10, 3:35 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CST THU JAN 10 2008

.DISCUSSION...
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
LATEST SATELLITE IMAGERY SHOWED A STRONG SHORT WAVE
WITH A NEGATIVE TILT MOVING FROM THE PLAINS TO THE MISSISSIPPI
VALLEY. THE FORCING AND INSTABILITY WITH THIS SYSTEM AHEAD OF A COLD
FRONT WAS TRIGGERING SEVERE STORMS/SUPERCELLS ACROSS THE EASTERN
PORTION OF THE REGION AT THIS TIME. VISIBLE IMAGERY SHOWED THE CLEARING
LINE MOVING OVER THE WESTERN SECTIONS OF MISSISSIPPI WITH THE COLD
FRONT MOVING JUST EAST OF THE MS RIVER.

FOR TONIGHT EXPECT THE SEVERE WEATHER TO MOVE OUT OF THE REGION BY EARLY
THIS EVENING ACROSS THE EAST AS THE COLD FRONT SWEEPS ACROSS THE
REGION. CLOUDS WILL DECREASE FROM THE WEST AS A DRYER AIRMASS DEVELOPS
ACROSS THE REGION. IT WILL BE COOLER TONIGHT WITH LOWS FROM THE
UPPER 30S TO THE LOWER 40S. SKIES SHOULD BECOME MOSTLY CLEAR ACROSS
THE ENTIRE REGION BY DAWN. WENT CLOSE TO MAV GUIDANCE ON TEMPS.

FOR FRIDAY INTO FRIDAY NIGHT...EXPECT GENERALLY DRY WEATHER AS HIGH
PRESSURE BUILDS ACROSS THE REGION AND MOVES OFF THE OHIO VALLEY
BY LATE FRIDAY NIGHT. SKIES WILL BE GENERALLY MOSTLY CLEAR.
HIGHS FOR FRIDAY WILL RANGE FROM THE MIDDLE 50S NORTHWEST TO THE
LOWER 60S SOUTHEAST. FOR FRIDAY NIGHT IT WILL BE ANOTHER COOL NIGHT
WITH LOWS FROM THE LOWER 30S NORTHEAST TO THE MIDDLE 30S SOUTH AND
WEST. WENT GENERALLY WITH MAV GUIDANCE AS FAR AS TEMPS ARE CONCERN.

.LONGTERM...
SATURDAY THROUGH SUNDAY...
FOR THIS TIME PERIOD A WEAKER SYSTEM WILL CROSS THE REGION. INSTABILITY
WILL BE QUITE LIMITED WITH DEWPOINTS ONLY IN THE 30S. THERE WILL BE JUST
ENOUGH LIFT TO GATHER A FEW SHOWERS IN THE DELTA FOR SATURDAY THEN
ACROSS THE REGION FOR SATURDAY NIGHT. STRONGEST TROUGH APPEARS ON
THE ECMWF WHICH TRIES TO SQUEEZE OUT A FEW SPRINKLES/COLD LIGHT RAIN
SATURDAY NIGHT WHEN TEMPS DIPPING TO REACH THE MID-UPPER 30S. EXPECT
MOST ELEVATED PRECIP WILL EVAPORATE BEFORE REACHING THE SURFACE AS
ALL LAYERS BELOW 850MB PROGGED TO BE DRY AND REMAIN ABOVE FREEZING.
WILL NEED TO KEEP A WATCH ON OUR NRN PORTIONS FOR MODEL CHANGES.
A COLD FRONT WILL MOVE ACROSS THE REGION ON SATURDAY NIGHT. HIGH
PRESSURE WILL FILTER INTO THE ARKLAMISS REGION ON SUNDAY. WENT A
LITTLE LOWER THAN MAV POPS FOR SATURDAY NIGHT WITH THE WEAKNESS OF
THE SYSTEM. AS FAR AS TEMPS ARE CONCERN HIGHS FOR SATURDAY READINGS
WILL RANGE FROM THE MIDDLE TO UPPER 50S. FOR SUNDAY HIGHS WILL RANGE
FROM THE LOWER 50S NORTH TO AROUND 60 SOUTH. FOR SATURDAY NIGHT LOWS
WILL RANGE FROM THE MIDDLE TO UPPER 30S. WENT CLOSE TO A BLEND OF
MAV AND MOS GUIDANCE ON TEMPS./17/

.PREVIOUS LONGTERM (SUNDAY NIGHT THROUGH THURSDAY)
ALTHOUGH THERE IS PRETTY GOOD MODEL AGREEMENT ON A STRONGER COLD PUSH
OF POLAR AIR LATE NEXT WEEK...THE STRENGTH OF THE DELIVERY SYSTEM FOR
THE COLD AIR VARIES QUITE A BIT. THE ECMWF DEVELOPS A RATHER STRONG
SRN STREAM PIECE OF ENERGY TO DEEPEN A SHARP TROUGH MORE THAN THE
GFS AND ENSEMBLE MEANS WHICH DEPICT A MUCH BROADER/COLDER ERN CONUS
TROUGHING AXIS. ALL MODEL SOLUTIONS GENERALLY BRING THE DECENT RAIN
CHANCE/ISOLATED TSRA THROUGH THE AREA WEDNESDAY NIGHT/EARLY
THURSDAY. WILL LEAN TOWARD THE ENSEMBLE MEAN PATTERN FOR BEYOND DAY
6 AND KEEP TEMPS/POPS CLOSER TO THE ENSEMBLE MOS MEANS WHICH AVERAGE
A FEW DEGREES BELOW THE OPERATIONAL GFS./40/

.AVIATION...
SEVERE THUNDERSTORMS WILL BE ENDING FROM THE WEST ACROSS EAST AND
SOUTHEAST MISSISSIPPI BY EARLY THIS EVENING WITH LOW IFR CONDITIONS
AND DAMAGING WINDS ASSOCIATED WITH IT. THE CLEARING LINE WILL CROSS THE
REGION OVERNIGHT. OTHERWISE VFR CONDITIONS WILL PREVAIL FROM MIDNIGHT
THROUGH FRIDAY ACROSS THE REGION. /17/

&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON       39  57  35  57 /  25   4   2  10
MERIDIAN      41  59  32  56 /  48   5   3   9
VICKSBURG     39  57  36  58 /  11   4   2  11
HATTIESBURG   43  63  35  59 /  48   6   1  14
NATCHEZ       40  58  36  59 /  12   4   2  14
GREENVILLE    40  55  37  55 /   8   4   1  15
GREENWOOD     38  56  34  56 /  14   4   2  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jan 10, 3:46 AM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
346 AM CST THU JAN 10 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
346 AM CST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION FROM EARLY
TO MID MORNING AS A STRONG STORM SYSTEM APPROACHES AND A WARM FRONT
LIFTS NORTH THROUGH THE REGION. A FEW STORMS MAY BE ABLE TO PRODUCE
SMALL HAIL. THE RISK FOR ANY SEVERE STORMS WILL REMAIN SOMEWHAT LOW
UNTIL AROUND DAYBREAK ALONG AND WEST OF A GRENADA TO VICKSBURG TO
NATCHEZ LINE WHEN LEVELS OF LIFT...INSTABILITY AND SHEAR SHOULD BEGIN
INCREASING DRAMATICALLY.

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A
STRONG UPPER DISTURBANCE AND COLD FRONT DEVELOP OVER THE PLAINS AND
SWING THROUGH THE REGION DURING THE AFTERNOON AND EVENING. MOIST AND
UNSTABLE AIR HAS BEGUN TO LIFT INTO THE AREA. AREAS ALONG AND EAST OF
A NATCHEZ TO GRENADA LINE WILL BE UNDER THE MAIN RISK...WITH
LOCATIONS ACROSS EAST CENTRAL MISSISSIPPI UNDER AN ENHANCED RISK FOR
SEEING SEVERE STORMS. THE MAIN TIME FRAME LOOKS TO BE BETWEEN 9 AM
AND 7 PM...WITH AREAS ACROSS THE EAST MOST PRONE TO SEVERE WEATHER
BETWEEN 1 PM AND 7 PM. DISCRETE SUPERCELL STORMS MAY BE POSSIBLE
DURING THE FIRST HALF OF THE EVENT. ACTIVITY SHOULD BEGIN TO EVOLVE
INTO A LINE OF STORMS DURING THE AFTERNOON HOURS OVER AREAS EAST OF
THE NATCHEZ TRACE CORRIDOR.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...LOCALLY HEAVY RAIN WILL
BE POSSIBLE AS STORMS MAY REPEATEDLY MOVE OVER THE SAME AREA. THIS
WILL MAINLY BE OVER THE EASTERN HALF OF THE AREA WHERE 1 TO 2 INCHES
WITH LOCALIZED AREAS OF 2 TO 4 INCHES OF RAINFALL MAY BE SEEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY. OTHERWISE...IS NOT EXPECTED THROUGH
NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14

In the hours before

Local storm report, Jan 10, 3:20 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HAIL             2 S HARRISVILLE         31.94N 90.08W
01/10/2008  E0.75 INCH       SIMPSON            MS   PUBLIC

&&

JCULIN
Local storm report, Jan 10, 3:35 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             3 SW IMPROVE            31.31N 89.74W
01/10/2008  E2.75 INCH       MARION             MS   AMATEUR RADIO

&&

JCULIN
Local storm report, Jan 10, 3:46 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND DMG     WEST POINT              33.61N 88.64W
01/10/2008                   CLAY               MS   EMERGENCY MNGR

            *** 1 INJ *** NUMEROUS TREES BLOWN DOWN, SEVERAL ON SOME
            HOMES, SIGNS BLOWN DOWN AND A METAL BUILDING SEVERELY
            DAMAGED. CONSTRUCTION TRAILER FLIPPED OVER WITH 1 PERSON
            INJ.

0328 PM     HAIL             6 S HEBRON              31.64N 89.95W
01/10/2008  E0.75 INCH       JEFFERSON DAVIS    MS   EMERGENCY MNGR

            DIME TO PENNY ALONG THE JONES/COVINGTON LINE.

&&

JCULIN
Local storm report, Jan 10, 3:51 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             2 S BRAXTON             32.00N 89.97W
01/10/2008  E0.75 INCH       SIMPSON            MS   POST OFFICE

            DIME TO PENNY HAIL.

&&

JCULIN
Local storm report, Jan 10, 3:58 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     3 WSW MULDROW           33.53N 88.75W
01/10/2008                   OKTIBBEHA          MS   TRAINED SPOTTER

            A FEW TREES BLOWN DOWN ACROSS ROCKHILL RD.

&&

JCULIN
Local storm report, Jan 10, 4:03 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             7 NW GOSS               31.43N 89.97W
01/10/2008  E0.88 INCH       LAWRENCE           MS   PUBLIC

            NICKEL HAIL REPORTED IN OAK VALE.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 10:15 AM CSTSevere Thunderstorm WarningJANIssaquena, Warren45 min
Jan 10, 10:41 AM CSTTornado WarningJANClaiborne, Jefferson49 min
Jan 10, 10:43 AM CSTSevere Thunderstorm WarningJANSharkey, Yazoo62 min
Jan 10, 11:06 AM CSTTornado WarningJANYazoo54 min
Jan 10, 11:11 AM CSTTornado WarningJANCopiah, Lincoln64 min
Jan 10, 11:18 AM CSTSevere Thunderstorm WarningJANWarren27 min
Jan 10, 11:24 AM CSTTornado WarningJANCopiah, Hinds66 min
Jan 10, 11:29 AM CSTTornado WarningJANClaiborne14 min
Jan 10, 11:41 AM CSTTornado WarningJANAttala, Holmes, Leake, Madison64 min
Jan 10, 11:44 AM CSTTornado WarningJANSimpson46 min
Jan 10, 11:52 AM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin53 min
Jan 10, 11:55 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion80 min
Jan 10, 12:06 PM CSTTornado WarningJANHinds, Madison, Rankin54 min
Jan 10, 12:15 PM CSTTornado WarningJANRankin, Simpson, Smith45 min
Jan 10, 12:26 PM CSTTornado WarningJANAttala, Choctaw, Oktibbeha, Winston49 min
Jan 10, 12:40 PM CSTTornado WarningJANMarion50 min
Jan 10, 12:49 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson41 min
Jan 10, 12:50 PM CSTSevere Thunderstorm WarningJANAttala, Holmes55 min
Jan 10, 12:50 PM CSTTornado WarningJANLeake, Madison, Rankin, Scott55 min
Jan 10, 12:58 PM CSTTornado WarningJANOktibbeha47 min
Jan 10, 1:06 PM CSTTornado WarningJANCovington, Jones39 min
Jan 10, 1:18 PM CSTSevere Thunderstorm WarningJANLamar, Marion42 min
Jan 10, 1:22 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds38 min
Jan 10, 1:22 PM CSTTornado WarningJANJefferson Davis, Lawrence53 min
Jan 10, 1:23 PM CSTSevere Thunderstorm WarningJANRankin52 min
Jan 10, 1:30 PM CSTTornado WarningJANLeake, Neshoba, Winston39 min
Jan 10, 1:31 PM CSTTornado WarningJANCovington, Lamar, Marion44 min
Jan 10, 1:32 PM CSTTornado WarningJANClay, Lowndes43 min
Jan 10, 1:38 PM CSTTornado WarningJANRankin38 min
Jan 10, 1:43 PM CSTTornado WarningJANForrest, Lamar62 min
Jan 10, 1:51 PM CSTTornado WarningJANCovington, Forrest, Jones, Lamar54 min
Jan 10, 1:55 PM CSTSevere Thunderstorm WarningJANClarke, Jasper50 min
Jan 10, 1:59 PM CSTTornado WarningJANCovington, Jefferson Davis46 min
Jan 10, 2:12 PM CSTTornado WarningJANLowndes22 min
Jan 10, 2:25 PM CSTTornado WarningJANJefferson Davis, Lawrence, Marion35 min
Jan 10, 2:27 PM CSTSevere Thunderstorm WarningJANNoxubee48 min
Jan 10, 2:32 PM CSTTornado WarningJANNoxubee43 min
Jan 10, 2:39 PM CSTTornado WarningJANJones36 min
Jan 10, 2:40 PM CSTTornado WarningJANCovington, Jasper, Jones, Smith35 min
Jan 10, 2:44 PM CSTTornado WarningJANClarke46 min
Jan 10, 2:49 PM CSTTornado WarningJANJones26 min
Jan 10, 2:58 PM CSTTornado WarningJANCovington, Jefferson Davis, Jones47 min
Jan 10, 3:15 PM CSTSevere Thunderstorm WarningJANMarion15 min
Jan 10, 3:18 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith42 min
Jan 10, 3:44 PM CSTFlash Flood WarningJANCovington, Jones2 hr
Jan 10, 3:44 PM CSTFlash Flood WarningJANCovington, Jones2 hr
Jan 10, 3:45 PM CSTSevere Thunderstorm WarningJANJones45 min
Jan 10, 3:50 PM CSTSevere Thunderstorm WarningJANClarke40 min
Jan 10, 4:05 PM CSTTornado WarningJANClarke25 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.